Couldn't find what you looking for?

TRY OUR SEARCH!

I began the pill about 6 months ago. I began the pill because of terrible period cramps that were actually causing me to lose consciousness and pass out. Since beginning the pill, my cramps have become much less painful but my mental health has been out of control. I can't control my emotions. I blow every situation way out of proportion and I cry continuously. I am always tired and I am not motivated to do anything. I want to get off the pill, but I heard multiple horror stories about quitting. Has anyone had any success? Any advice for other ways to control my cramping?

Loading...

I cannot use the pill because it makes my depression worse. I am on antidepressants, and have been for years, when I take HBC it becomes worse.

You may consider trying an anti depressant, although I had to go to a much higher dose than normal when I was on HBC.

You can always try a lower dose pill =)
Reply

Loading...